Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Swollen hands, feet, redness, purple discolouration on knuckles, cold to touch. Due to anemia or stress?

ok, I have been to the doctor and had multiple tests done on me and no one can figure out why my hands and feet are swollen and beet red. my knuckles are purple/blue. they are cold and clamy most of the time. I know that emotional stress and cold weather triggers this but the effects last all day long. This is very embarassing to me ..... I am Anemic if that helps I hate living like this
Asked On : Fri, 11 Jan 2013
Answers:  1 Views:  179
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Jun 2013
Hello ~ Though emotional stress could trigger these reactions, it is more likely that you have a cardiopulmonary problem. I would suggest you see your family physician first and get a general physical exam and some preliminary tests after which you may need a referral. I hope this helps. Take care.
Answered: Fri, 18 Jan 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor